Well-balanced computations of weak local residuals for the shallow water equations

Citation

Mungkasi, S & Roberts, S 2014, 'Well-balanced computations of weak local residuals for the shallow water equations', ANZIAM Journal, vol. 56, pp. 128-147.

Year

2014

Fields of Research

  • Applied Mathematics Not Elsewhere Classified
  • Applied Mathematics Not Elsewhere Classified
  • Numerical And Computational Mathematics Not Elsewhere Classified
  • Numerical And Computational Mathematics Not Elsewhere Classified

Updated:  08 February 2023 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers